International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 458903 |

El-Bachir Yallaoui, "Induced measures on Wallman spaces", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 458903, 16 pages, 1990.

Induced measures on Wallman spaces

Received14 Apr 1989
Revised03 Oct 1989


Let X be an abstract set and a lattice of subsets of X. To each lattice-regular measure μ, we associate two induced measures μˆ and μ˜ on suitable lattices of the Wallman space IR() and another measure μ on the space IRσ(). We will investigate the reflection of smoothness properties of μ onto μˆ, μ˜ and μ and try to set some new criterion for repleteness and measure repleteness.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.